MathSciNet Relay Station
MathSciNet bibliographic data
MR634205 10H05 (10F35)
Leshchiner, D. Some new identities for $\zeta (k)$. J. Number Theory 13 (1981), no. 3, 355–362.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement